MAUDE Adverse Event Report: TELEFLEX MEDICAL SDN. BHD. RUSCH PAED 2W 3ML 100% SILICONE STR H 08; CATHETER, RETENTION TYPE, BALL

TELEFLEX MEDICAL SDN. BHD. RUSCH PAED 2W 3ML 100% SILICONE STR H 08; CATHETER, RETENTION TYPE, BALL
Model Number IPN050127
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/19/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).The device has not been returned for investigation.Teleflex will continue to monitor and trend related events.
 
Event or Problem Description
The catheter was installed in the patient for more than 24 hours, when it was unexpectedly cut from the junction of the lines with the catheter.
 
Additional Manufacturer Narrative
Qn# (b)(4).The batch card(s) for the complaint lot(s) was reviewed and all passed qa inspection.There is no sample return for investigation only photo provided.However, in the absence of actual sample for investigation, further investigation could not be conducted to determine the root cause to the failure condition.Therefore, this complaint could not be confirmed.
 
Event or Problem Description

Brand Name
RUSCH PAED 2W 3ML 100% SILICONE STR H 08
Common Device Name
CATHETER, RETENTION TYPE, BALL
Manufacturer (Section D)
TELEFLEX MEDICAL SDN. BHD.
perak, west malaysia
MDR Report Key11797078
Report Number8040412-2021-00145
Device Sequence Number4043574
Product Code EZL
UDI-Device Identifier04026704307975
UDI-Public04026704307975
Combination Product (Y/N)N
Initial Reporter CountryCI
PMA/510(K) Number
K972184
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 05/07/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/28/2024
Device Model NumberIPN050127
Device Catalogue Number170003080
Device Lot Number19CE09
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 05/07/2021
Supplement Date Received by Manufacturer06/25/2021
Initial Report FDA Received Date05/10/2021
Supplement Report FDA Received Date06/29/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1